# SDR UPS97822854

- Difficulty date: April 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, LEFT WING CENTER LEADING EDGE SECTION CRAKED 2 PLACES, BOTTOM LEADING EDGE BETWEEN ACCESS PANELS DOT E734                    DC8-57-0778.  CUT AND REMOVED DAMAGED SECTION OF THE 1 AND -27 DOUBLER AREA, FABBED -31 AND -27 AND EXTERNAL DOUBLER AND STRAPS FOR -31 DOUBLER IAW TIMCO REO 03077.  FABBED REPAIR BUSHING IAW DAC DRAWING 47D9981.  ROUTED OUT CRACKED AREA ON SKIN IAW DC8 SRM 51-1-5.  INSTALLED BUSHING IAW DC8 SRM 51-1-25, INST -31 AND DOUBLER AND STRAPS IAW DC8-57-0778.
